# SDR SWIA2019110546673

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE BORE AND BADLY WORN BUSHING AT THE OTBD LUG OF THE LH AILERON INBD PCU ATTACH FITTING. RADIAL CHAFE ON THE OTBD FACE.  (C-CHECK) RO: 11/04/2019  REMOVED CORROSION FROM BORE OF LH AILERON I/B PCU FITTING BY OVERSIZING.  COMPLIED WITH M-337.
